# SDR 97ZZZM1232

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: 1143800571
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL WARNING INTERMITTENT.  LIFT TRANDUCER FAILURE.  REMOVED AND REPLACED STALL LIFT TRANSDUCER.
